MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an amia automated pd system underdelivered peritoneal dialysis (pd) solution to the patient.This issue was further described as, ¿machine seems not to be taking the correct amount of solution, there was much more fluid remaining at the end of therapy¿.This occurred during an unspecified process step of peritoneal dialysis therapy.Continuous ambulatory peritoneal dialysis was discussed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction h5 and h8.H5: label for single use? replace yes with no.H8: usage of device: remove initial use of device and replace with reuse.H11: the device was received for evaluation.An external visual inspection revealed the device to be in good condition.A functional pneumatic integrity test was performed and all hydraulic valves actuated when prompted.Internal connections were correct and secure.A pump control session was performed and the fill and deliver volumes were exactly the same value.The reported condition was not verified.The device met specifications.A service history evaluation was performed, and no issues were found during prior servicing related to the reported problem.As peritoneal dialysis (pd) therapy is often prescribed as a chronic therapy, it is unlikely that an isolated event which transiently decreases pd therapy will result in a clinically detectable or significant harm.If necessary, the patient can continue pd therapy using manual supplies.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20439725
Report Number1416980-2024-05712
Device Sequence Number8166112
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public00085412490120
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PD SOLUTION
Patient SexUnknown